# SDR CA960429006

- Difficulty date: April 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dorner DO228202
- Engine: Garrtt TPE3315
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Brake
- Part number: 623A000005
- Condition: Not Releasing
- Location: Wing Tip Brake
- Component: Dorner
- Stage of operation: TX
- Nature of condition: H
- Precautionary procedure: D

## Discrepancy

(CAN)PART HAD RECENTLY BEEN INSTALLED. INTERMITTENT PROBLEMS OF FLAP CURRENT LIMITER BLOWING FOUND THAT THE ELECTRIC BRAKE ON THE WING TIP BRAKE (SYMNETRY UNIT) WOULD SOMETIMES TAKE UP TO 4 SECONDS TO RELE ASE AFTER THE INITIAL CLICK OF SOLENOID. TEMPERATURE SENSITIVE. THE COLDER THE UNIT THE LONGER THE BRAKE WOULD TAKE TO RELEASE. THUS WHEN BRAKE WOULD NOT RELEASE THE MOTOR WOULD DRAW LOTS OF CURRENT AND BLOWING THE LIMITER.
